Alert archive / Indiana / Gale Warnings in 2013
Gale Warning 5, NWS Northern Indiana
NWS Northern Indiana issued this gale warning at Feb 10, 2013, 3:58 AM EST. It took effect at Feb 11, 2013, 4:00 AM EST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2013, 3:58 AM EST (08:58 UTC)
- In effect from
- Feb 11, 2013, 4:00 AM EST
- Expired
- Feb 11, 2013, 9:25 PM EST
- In force
- 17 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
300 WHUS73 KIWX 100858 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 358 AM EST SUN FEB 10 2013 LMZ043-046-101700- /O.EXT.KIWX.SC.Y.0016.130210T1800Z-130211T0900Z/ /O.UPG.KIWX.GL.A.0003.130211T1200Z-130212T0600Z/ /O.NEW.KIWX.GL.W.0005.130211T0900Z-130212T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 358 AM EST SUN FEB 10 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM EST MONDAY... ...GALE WARNING IN EFFECT FROM 4 AM MONDAY TO 1 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 AM MONDAY TO 1 AM EST TUESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM EST MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: SOUTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS AFTERNOON. SOUTH 20 TO 25 KNOTS TONIGHT WITH GUSTS TO 30 KNOTS...BECOMING SOUTHWEST TO 30 KNOTS WITH 40 KNOT GALE GUSTS MONDAY. * WAVES: 2 TO 4 FEET BUILDING TO 6 TO 12 FEET MONDAY AND MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
7 follow-up statements
170 WHUS73 KIWX 101545 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1045 AM EST SUN FEB 10 2013 LMZ043-046-102345- /O.CON.KIWX.SC.Y.0016.130210T1800Z-130211T0900Z/ /O.CON.KIWX.GL.W.0005.130211T0900Z-130212T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1045 AM EST SUN FEB 10 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY... ...GALE WARNING REMAINS IN EFFECT FROM 4 AM MONDAY TO 1 AM EST TUESDAY... A GALE WARNING REMAINS IN EFFECT FROM 4 AM MONDAY TO 1 AM EST TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY. * WINDS: SOUTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS AFTERNOON. SOUTH 20 TO 25 KNOTS TONIGHT WITH GUSTS TO 30 KNOTS...BECOMING SOUTHWEST TO 30 KNOTS WITH 40 KNOT GALE GUSTS MONDAY. * WAVES: 2 TO 4 FEET BUILDING TO 6 TO 12 FEET MONDAY AND MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
277 WHUS73 KIWX 102141 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 441 PM EST SUN FEB 10 2013 LMZ043-046-110545- /O.CON.KIWX.SC.Y.0016.000000T0000Z-130211T0900Z/ /O.CON.KIWX.GL.W.0005.130211T0900Z-130212T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 441 PM EST SUN FEB 10 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY... ...GALE WARNING REMAINS IN EFFECT FROM 4 AM MONDAY TO 1 AM EST TUESDAY... A GALE WARNING REMAINS IN EFFECT FROM 4 AM MONDAY TO 1 AM EST TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY. * WINDS: SOUTH 20 TO 25 KNOTS BECOMING SOUTHWEST THIS EVENING. GUSTS TO 30 KNOTS THIS EVENING...THEN GUSTS TO 35 KNOT GALES LATE TONIGHT. WEST TO SOUTHWEST TO 30 KNOTS MONDAY WITH GUSTS TO 35 TO 40 KNOT GALES THROUGH EARLY MONDAY EVENING. * WAVES: 3 TO 5 FEET BUILDING TO 4 TO 7 FEET OVERNIGHT...THEN TO 8 TO 12 FEET MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
575 WHUS73 KIWX 110313 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1013 PM EST SUN FEB 10 2013 LMZ043-046-111115- /O.CON.KIWX.SC.Y.0016.000000T0000Z-130211T0900Z/ /O.CON.KIWX.GL.W.0005.130211T0900Z-130212T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1013 PM EST SUN FEB 10 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY... ...GALE WARNING REMAINS IN EFFECT FROM 4 AM MONDAY TO 1 AM EST TUESDAY... A GALE WARNING REMAINS IN EFFECT FROM 4 AM MONDAY TO 1 AM EST TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY. * WINDS: SOUTH 20 TO 25 KNOTS BECOMING SOUTHWEST. GUSTS TO 30 KNOTS INTO THE OVERNIGHT...THEN GUSTS TO 35 KNOT GALES LATE TONIGHT. WEST TO SOUTHWEST WINDS TO 30 KNOTS MONDAY WITH GUSTS TO 35 TO 40 KNOT GALES THROUGH EARLY MONDAY EVENING. * WAVES: 3 TO 5 FEET BUILDING TO 4 TO 7 FEET OVERNIGHT...THEN TO 8 TO 12 FEET MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
232 WHUS73 KIWX 110927 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 427 AM EST MON FEB 11 2013 LMZ043-046-111730- /O.EXP.KIWX.SC.Y.0016.000000T0000Z-130211T0900Z/ /O.CON.KIWX.GL.W.0005.000000T0000Z-130212T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 427 AM EST MON FEB 11 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY. * WINDS: SOUTHWEST TO WEST WINDS TO 30 KNOTS WITH GUSTS 35 TO 45 KNOT GALES THROUGH THIS EVENING. * WAVES: BUILDING TO 6 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
901 WHUS73 KIWX 111543 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1043 AM EST MON FEB 11 2013 LMZ043-046-112345- /O.CON.KIWX.GL.W.0005.000000T0000Z-130212T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1043 AM EST MON FEB 11 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY. * WINDS: SOUTHWEST TO WEST WINDS TO 30 KNOTS WITH GUSTS 35 TO 45 KNOT GALES THROUGH THIS EVENING. * WAVES: BUILDING TO 8 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
463 WHUS73 KIWX 112101 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 401 PM EST MON FEB 11 2013 LMZ043-046-120515- /O.CON.KIWX.GL.W.0005.000000T0000Z-130212T0600Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 401 PM EST MON FEB 11 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY. * WINDS: SOUTHWEST TO WEST WINDS TO 30 KNOTS WITH GUSTS 40 KNOT GALES THROUGH THIS EVENING. * WAVES: FOR ICE FREE AREAS...8 TO 12 FEET SUBSIDING TO 5 TO 8 FEET EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
520 WHUS73 KIWX 120225 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 925 PM EST MON FEB 11 2013 LMZ043-046-121030- /O.CAN.KIWX.GL.W.0005.000000T0000Z-130212T0600Z/ /O.NEW.KIWX.SC.Y.0017.130212T0225Z-130212T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 925 PM EST MON FEB 11 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST TUESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: WEST WINDS TO 30 KNOTS THROUGH TUESDAY MORNING. * WAVES: FOR ICE FREE AREAS...SLOWLY SUBSIDING TO 3 TO 5 FEET LATE TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Feb 10, 12:52 AM EST, 3 hours 6 minutes earlier.
Area forecast discussion, Feb 10, 12:52 AM EST, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1252 AM EST SUN FEB 10 2013
.AVIATION...
INCREASING MID LEVEL LIFT ON NORTHEAST WARD SURGING WARM FRONT WAS
ALLOWING FOR DEVELOPMENT OF LIGHT PRECIP ACROSS CNTRL/SW ILLINOIS.
DESPITE NOTED COVERAGE...LITTLE IS REACHING THE GROUND UNTIL
GETTING CLOSER TO THE IL/MO STATE LINE AS MUCH OF THE INITIAL
SURGE IS GOING TO MOISTENING THE LOW AND MID LEVELS (AS DEPICTED
BY CIGS IN THE 7 KFT TO 9 KFT RANGE. HAVE LEFT TIMING OF LIGHT
RAIN AS IS FOR THE MOMENT AT BOTH SITES. WITH INCREASING LL
FLOW...AMENDMENTS TO MOVE UP TIMING COULD OCCUR. IN ADDITION...SFC
TEMPS COULD BE TRICKY AT THE ONSET WITH CURRENT READINGS FLIRTING
WITH FREEZING AND POTENTIAL FOR A BIT OF A DROP IN TEMPS AS RAIN
ARRIVES WITH POTENTIAL FOR SNOW OR FREEZING RAIN FOR AN HOUR OR SO
BEFORE GOING TO ALL RAIN. WILL MONITOR TRENDS FOR NOW.
STEADIER RAIN WILL ARRIVE THIS AFTERNOON INTO THIS EVENING ACROSS
THE AREA. HAVE TRIED TO ADD SOME DETAIL TO THE ENDING OF THE
PRECIP BUT MVFR/IFR CONDITIONS EXPECTED TO PERSIST.
&&
.PREV DISCUSSION... /ISSUED 640 PM EST SAT FEB 9 2013/
SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT
LOW LEVEL ANTICYCLONE WILL CONTINUE TO SHIFT OFF TO THE EAST THIS
EVENING ALLOWING FOR STRENGTHENING SOUTHWEST FLOW/WARM ADVECTION
THROUGH THE NIGHT. LOW LEVEL MOISTURE TRANSPORT WILL BE SOMEWHAT
DELAYED HOWEVER AS MORNING RAOBS ACROSS THE LOWER/MID MS RIVER
VALLEY DEPICT POCKET OF VERY DRY MID LEVEL AIR THAT WILL INITIALLY
BE ADVECTED INTO SOUTHERN GREAT LAKES REGION THIS EVENING. UPPER
LEVEL LOW WILL LIFT NORTHEAST INTO CENTRAL PLAINS EARLY SUNDAY WHICH
WILL EVENTUALLY ALLOW MORE SUBSTANTIAL WAA/LOW LEVEL THETA
ADVECTION TO WORK ACROSS WESTERN PORTIONS OF THE AREA LATE
TONIGHT/EARLY SUNDAY. LEADING EDGE OF THIS WARM ADVECTION WING LIGHT
PRECIP MAY ENCOUNTER A DRY ENOUGH INITIAL ENVIRONMENT FOR WET BULB
EFFECTS TO ALLOW A VERY BRIEF PERIOD OF LIGHT SNOW BEFORE QUICKLY
CHANGING OVER TO LIGHT RAIN...BUT NO SNOW ACCUMULATION IS
ANTICIPATED. LOW TEMPERATURES TONIGHT LIKELY TO FOLLOW NON TYPICAL
DIURNAL TENDENCIES...WITH LOWS EXPECTED TO BE REACHED SOMETIME
AROUND THE 06Z TIMEFRAME.
A 50-55 LLJ AND INCREASING UPPER LEVEL DIVERGENCE WILL ALLOW FOR
AREA OF RAIN TO MOVE FROM WEST TO EAST ACROSS THE AREA SUNDAY
AFTERNOON/EVENING. NAM/GFS 850 SPEC HUMIDITIES DO INCREASE TO AROUND
7 G/KG FOR A BRIEF TIME SUNDAY AFTERNOON...BUT LOW LEVEL MOIST
TONGUE WILL REMAIN PROGRESSIVE AND MID LEVEL DRY SLOT SHOULD RAPIDLY
BUILD IN SUNDAY EVENING WHICH SHOULD LIMIT RAIN AMOUNTS INTO THE
0.25 TO 0.50 INCH RANGE. SOME POTENTIAL OF DRIZZLE OR PATCHY LIGHT
RAIN LINGERING INTO THE OVERNIGHT HOURS AS CYCLONIC FLOW PERSISTS
ALOFT WITH MORE SHALLOW MOISTURE DEPTH. DESPITE INCREASING PRECIP
COVERAGE SUNDAY AFTERNOON...ADVECTION WILL SUPPORT MUCH ABOVE
NORMAL TEMPS FROM AROUND 40 FAR NORTHEAST...TO UPPER 40S TO AROUND
50 FAR SOUTH.
LONG TERM... / MONDAY THROUGH SATURDAY /
A REMNANT UPPER LOW WILL PROPAGATE SLOWLY EAST THROUGH THE NORTHERN
GREAT LAKES MONDAY INTO MONDAY EVENING. TIGHT PRESSURE GRADIENT AND
STEEPENING LOW LEVEL LAPSE RATES IN CAA REGIME UNDER THIS WEAKENING
SYSTEM WILL RESULT IN A WINDY DAY WITH TEMPS REMAINING STEADY OR
FALLING A FEW DEGREES INTO THE 30S. MOMENTUM TRANSFER PROGS FROM
NAM/GFS SOUNDINGS SUGGESTS GUSTS OF 40-45 MPH POSSIBLE BY MIDDAY
MONDAY. A FEW SNOW SHOWERS, MIXED WITH RAIN EARLY, WILL BE POSSIBLE
ACROSS OUR NORTHERN INDIANA AND MICHIGAN ZONES DURING THIS TIME AS
WRAP AROUND MOISTURE IN CYCLONIC FLOW CLIPS THE SOUTHERN LAKES.
LITTLE TO NO SNOW ACCUMULATION IS EXPECTED.
12Z MODEL SUITE HAS REMAINED CONSISTENT FOR THE TUESDAY-WEDNESDAY
PERIOD WITH PROGRESSIVE SPLIT FLOW REGIME PERSISTING. A SOUTHERN
STREAM WAVE STILL LOOKS TO BYPASS TO THE SOUTH WITHIN A STRONG
SUBTROPICAL JET...LEAVING THE LOCAL AREA DRY WITH SEASONABLE TEMPS.
ANY NORTHERN STREAM SHORTWAVE ENERGY WITHIN A LARGER SCALE
POSITIVELY TILTED TROUGH SHOULD BE NOTHING MORE THAN A CLOUD
PRODUCER AT BEST.
MODELS HAVE CONTINUED TO ADVERTISE NORTHERN STREAM AMPLIFICATION
THURSDAY THROUGH SATURDAY WITH AN UPPER TROUGH DIGGING INTO THE
NORTH-CENTRAL US THURSDAY AND INTO THE GREAT LAKES/OH VALLEY BY
FRIDAY/SATURDAY. AN ASSOCIATED COLD FRONT AND POSSIBLE CLIPPER LIKE
SYSTEM LOOKS TO MOVE THROUGH THE AREA AROUND THURSDAY NIGHT/FRIDAY
PER A LATEST MODEL CONSENSUS. TEMPS SHOULD WARM NICELY ON THURSDAY
IN ADVANCE OF THIS SYSTEM WITH HIGHS INTO THE 40S. CHANCES FOR
MEASURABLE PCPN AND PTYPE/AMOUNTS WILL DEPEND ON THE TRACK OF THE
AFOREMENTIONED VORT MAX. GIVEN THE LARGE MODEL SPREAD THIS FAR IN
ADVANCE KEPT WITH VAGUE CHC POPS AND RAIN/SNOW MIX WORDING. THIS
DIGGING NORTHERN STREAM TROUGH MAY EVENTUALLY TEAM UP WITH THE
SUBTROPICAL JET AND SPAWN ANOTHER SIGNIFICANT WINTER STORM ACROSS
THE NORTHEAST US BY NEXT WEEKEND. COLD/DEEP NORTH-NORTHWEST FLOW ON
THE BACKSIDE OF THIS POTENTIAL SYSTEM MAY ALLOW THE LAKE EFFECT SNOW
MACHINE TO CRANK UP BY LATER FRIDAY/SATURDAY.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...GALE WATCH FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT FOR
LMZ043-046.
SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 7 AM EST MONDAY
FOR LMZ043-046.
&&
SHORT TERM...MARSILI
LONG TERM...STEINWEDEL
AVIATION...FISHERHazardous weather outlook, Feb 9, 4:26 AM EST, 23 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 426 AM EST SAT FEB 9 2013 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-100930- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 426 AM EST SAT FEB 9 2013 /326 AM CST SAT FEB 9 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SUSTAINED WINDS UP TO 30 MPH WITH GUSTS 40 TO 45 MPH ARE POSSIBLE IN THE AREA MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-100930- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 426 AM EST SAT FEB 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED SUNDAY THROUGH TUESDAY... WITH GALES POSSIBLE ON MONDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 4:17 PM EST | Wind Advisory | IWX | Adams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more | 26 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.